# SDR 20010515SG003

- Difficulty date: March 16, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N833CA
- Make and model: Beech 1900D
- Aircraft serial: UE24
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1016100198
- Condition: Loose
- Location: Elevator
- Part time: 1,834 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, RT ELEVATOR FREE PLAY FAILED ALLOWABLE LIMITS.  PROBLEM WAS DISCOVERED AS THE ELEVATOR TORQUE TUBE RIVETS BEING LOOSE AND WORN.  UNIT REPLACED WITH NEW.  OLD UNIT RETURNED TO MANUFACTURE.  (M)
